# SDR 2009FA0000192

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10391586ES1034
- Condition: Mismanufactured
- Location: Magneto
- Component: Magneto, S6RN1225
- Component part number: BL3493505
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE RECEIVED NEW DISTRIBUTOR BLOCK AND GEAR KIT FOR BENDIX MAG S6RN-1225.UPON ASSEMBLING THE GEAR AND DISTRIBUTOR BLOCK THE HIGH TENSION TERMINAL OF THE GEAR WAS FOUND TO BE RUBBING THE DISTRIBUTOR BLOCK AT THE TIMING MARK LOCATION ON THE BLOCK. THIS HAPPENED ON 4 OF THE 5 SETS OF  PARTS WE RECEIVED. PARTS WERE TAGGED AND RETURNED TO VENDOR.
